×

Koszul resolutions. (English) Zbl 0261.18016


MSC:

18G10 Resolutions; derived functors (category-theoretic aspects)
17B56 Cohomology of Lie (super)algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. K. Bousfield, E. B. Curtis, D. M. Kan, D. G. Quillen, D. L. Rector, and J. W. Schlesinger, The \?\?\?-\? lower central series and the Adams spectral sequence, Topology 5 (1966), 331 – 342. · Zbl 0158.20502
[2] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[3] Saunders Mac Lane, Homology, Die Grundlehren der mathematischen Wissenschaften, Bd. 114, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. · Zbl 0818.18001
[4] J. P. May, The cohomology of restricted Lie algebras and of Hopf algebras, J. Algebra 3 (1966), 123 – 146. · Zbl 0163.03102
[5] -, The algebraic Eilenberg-Moore spectral sequence, (to appear).
[6] John W. Milnor and John C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211 – 264. · Zbl 0163.28202
[7] R. M. F. Moss, On the composition pairing of Adams spectral sequences, Proc. London Math. Soc. (3) 18 (1968), 179 – 192. · Zbl 0197.49304
[8] Stewart B. Priddy, Primary cohomology operations for simplicial Lie algebras, Illinois J. Math. 14 (1970), 585 – 612. · Zbl 0248.17012
[9] Stewart B. Priddy, Koszul resolutions and the Steenrod algebra, Bull. Amer. Math. Soc. 76 (1970), 834 – 839. · Zbl 0199.33301
[10] N. E. Steenrod, Cohomology operations, Lectures by N. E. STeenrod written and revised by D. B. A. Epstein. Annals of Mathematics Studies, No. 50, Princeton University Press, Princeton, N.J., 1962. · Zbl 0102.38104
[11] John Tate, Homology of Noetherian rings and local rings, Illinois J. Math. 1 (1957), 14 – 27. · Zbl 0079.05501
[12] C. T. C. Wall, Generators and relations for the Steenrod algebra, Ann. of Math. (2) 72 (1960), 429 – 444. · Zbl 0137.16603
[13] John S. P. Wang, On the cohomology of the \?\?\?-2 Steenrod algebra and the non-existence of elements of Hopf invariant one, Illinois J. Math. 11 (1967), 480 – 490. · Zbl 0161.20204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.